# SDR EE4Y2025111323447

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, LIGHTNING STRIKE DAMAGES (LSD) WERE FOUND ON THE FUSELAGE SKIN. THE LSDS WERE REMOVED BY BLENDING THE AFFECTED AREAS IN ACCORDANCE WITH SRM 51-10-03 (BLEND-OUT TYPES A AND D). THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-930782, AND DOCUMENTED PER COOPESA COO-EO-2025-23375, UNDER JOB A1Q219 NRI 21-55, 21-54.
